# SDR 96FDEA01424

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corrosion
- Location: Bs 1176.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0394 AND 012, CORROSION (C53-224-01, -2) ON BS 1176.9 CHORD AT RBL 1 TO 6 AND LBL 10 TO 4 OUT OF LIMITS WL 208.  *S/D*  CORROSION FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED DAMAGED CHORD AS PER SERVICE BULLETIN NR 727-53-0184 METHOD 3 AND DROWING 65C33557.
